# SDR SWAA982736

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNITED AIRLINES BAG CART WAS BLOWN INTO SIDE OF A/C DURING STORM IN THE MIDDLE OF THE NIGHT.  A V-SHAPED TEAR APPROX 5 INCHES BY 9 INCHES IN RT SIDE FUSELAGE APPROX 4 INCHES BEHIND AFT CARGO DOOR.  REPAIRED DAMAGE PER BOEING SRM.
